Characterizing systems of distributions by quantile measures

J.J.A. Moors, R.M.J. Heuts, R.Th.A. Wagemakers, V.M.J. Coenen, M.J.B.T. Janssens

Research output: Contribution to journalArticleScientificpeer-review

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)417-430
Number of pages14
JournalStatistica Neerlandica
Volume50
Issue number3
Publication statusPublished - 1996

Cite this

Moors, J. J. A., Heuts, R. M. J., Wagemakers, R. T. A., Coenen, V. M. J., & Janssens, M. J. B. T. (1996). Characterizing systems of distributions by quantile measures. Statistica Neerlandica, 50(3), 417-430.